# SDR SROM091801

- Difficulty date: September 20, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N794CP
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 30,535 hours, 31,796 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Support
- Part number: 8530078
- Part serial: 4164
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE BEYOND MANUFACTURES PUBLISHED LIMITS.  CORROSION ON FORWARD WARDROBE SUPPORT STRUCTURE.  11.4" AFT OF STA. -18.250 AND 2.85" FORWARD OF STA. 1.0.
